# SDR REXA2022083000725

- Difficulty date: August 17, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L SPLICE CORRODED AT FS333  LOCATED AND DRILLED NEW STRINGER SPLICE PN: SH670-32429-3 IAW CRJ 900 SRM 51-40-11-001-001-A01  INSTALLED STGR26L SPLICE AT FS 333 IAW CRJ 900 SRM 51-42-06-001-001-A01
